Positive solutions of second-order quasilinear elliptic equations
Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 427-428
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_4_a5,
author = {V. A. Kondratiev and S. D. \`Eidel'man},
title = {Positive solutions of second-order quasilinear elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {427--428},
year = {1994},
volume = {334},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a5/}
}
V. A. Kondratiev; S. D. Èidel'man. Positive solutions of second-order quasilinear elliptic equations. Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 427-428. http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a5/